A characterization of the Leinert property

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3423-3431
JournalProceedings of the American Mathematical Society
Volume125
Issue number11
Publication statusPublished - 1997

Cite this

A characterization of the Leinert property. / Lehner, Franz.

In: Proceedings of the American Mathematical Society, Vol. 125, No. 11, 1997, p. 3423-3431.

Research output: Contribution to journalArticleResearchpeer-review

@article{4125b159c49546fdb81d7a95b05d099e,
title = "A characterization of the Leinert property",
author = "Franz Lehner",
year = "1997",
language = "English",
volume = "125",
pages = "3423--3431",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - A characterization of the Leinert property

AU - Lehner, Franz

PY - 1997

Y1 - 1997

UR - http://www.ams.org/jourcgi/jour-getitem?pii=S000299399703966X

M3 - Article

VL - 125

SP - 3423

EP - 3431

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 11

ER -